Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Need insight on 240 pro-red syrup

My bottle of 240 pro-red syrup is used for a cough. What is the shelf life, and what does the 240 stand for. The only medicene I can find that it list that it should not be mixed with is amitriptyline. I take Perphenazine/amitriptyline 2-25 at bedtime. Is this the same thing?
Mon, 31 Dec 2018
Report Abuse
Question is related to
Drug/Medication ,   ,  
General & Family Physician 's  Response
Hello,

The 240 stands for 8 oz of water or 240 ml that is used. For shelf life, look for an expiration date on the bottle or box. In general, most meds are good for around a year.

If you don't have the bottle or box you can call the pharmacy where you purchased it.

Regarding not mixing with amitriptyline, yes, the medication you are taking has amitriptyline in it, so you should refrain from taking both until you have discussed this with your doctor.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Bonnie Berger-Durnbaugh, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello sir since 4 years I have been consuming Corex cough syrup in irregular manner but in last 2 yrs I can say more often or regularly so pls sir referring to this addiction can u pls advice me so that I can minimize its effect like constipation,drowsy,premature ejaculation,headache,Siemens being thin and water like....etc..Pls sir how can I get rid of these frustrated symptoms.....

doctor1 MD

My child is 3.6 years old , she often gets chest cogestion due to which she is getting high fever, eyes red, cough , runny nose etc. can i give her multivitamin syrup to overcome this and for immunity. Which is the best multivitamin syrup which has no side effects.

doctor1 MD

Hi My son is 1 year ikd and only 8.3 kgs. He is having fever of more than 102 since yesterday. Need to know the dose of crocin. Can I give him the drops or should I change it to syrup. If syrup what should be the dose as the minimum weight mentioned is 10 kgs?

Recent questions on  Amitriptyline

doctor1 MD

My bottle of 240 pro-red syrup is used for a cough. What is the shelf life, and what does the 240 stand for. The only medicene I can find that it list that it should not be mixed with is amitriptyline. I take Perphenazine/amitriptyline 2-25 at bedtime. Is this the same thing?

doctor1 MD

I am seeing a neurologist. I have migraine headaches,dizziness ,loss of cognitive skills , memory loss.I have had mri,mra,ct,halter monitor,and cognitive learning classes by a speech pathologist/therapist.I was on topamax 3times a day which gave me more migraines and throwing up.i am now on elavil .I am afraid to drive or go back to work because anything could happen at anytime.I am 57 yrs old 185 lbs at 5 6.this all started in October when I was walking my dog at night and I started to see flashing lights. I am now starting to have migraines again now what do I take or tests can I take.Could it be epilepsy or a tumor?

doctor1 MD

how long does it take to develop left atrial abnormality?, which is what patient s initial evaluation EKG showed. do EKG, with other labwork, to determine any underlying medical issues. can it be caused by a low dose of elavil after only 1.5 weeks?, don t believe it to be the elavil but want to make sure secondary to its known cardiac side effects. patient also history of chronic pain and long history prescribed opiates for that pain, and long history of insomnia

doctor1 MD

I have had these meds added to the mix within the last year, Cipralex 20mg, Elavil 75mg, gabapentin 900mg TID. I have been having problems with my memory , concentration, eye sensitivity to light. My question is are can any of these meds be causing these problems?

doctor1 MD

why do I get disoriented feeling with my anxiety? I have anxiety with my Hashimoto's but here lately I don't feel like I'm here at all since I've got off the coladapin. I get really confused don't feel like myself really disoriented at times I...

doctor1 MD

I have a problem between L2-3 . disc is worn out. I stretch all the time , have a inversion table. I am a bit overweigh. I'm a metal fabricator and lift all the time. I were weigh belts all the time when working or doing anything at home to...

doctor1 MD

hi, my wife is 48 years old and is a housewife. no children at home. for past 1 week she is facing major giddiness, severe headache , panic attack , depression and lack of sleep. i am her husband, travelling mostly for work. she was treated with...